Open Access
August, 1976 A Constructive Renewal Theorem
Y. K. Chan
Ann. Probab. 4(4): 644-655 (August, 1976). DOI: 10.1214/aop/1176996033


Let $P$ be a distribution on $R$ with a positive, finite mean. A constructive, unified version of the renewal theorem is proved. A routine method is provided with which one can compute, in principle at least, the point $x_0$ where the renewal measure $Q$ settles down. As a corollary, it is shown that $x_0$ depends continuously on $P$.


Download Citation

Y. K. Chan. "A Constructive Renewal Theorem." Ann. Probab. 4 (4) 644 - 655, August, 1976.


Published: August, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0358.60056
MathSciNet: MR431407
Digital Object Identifier: 10.1214/aop/1176996033

Primary: 60K05
Secondary: 02E99 , 60E05

Keywords: characteristic functions , Constructive analysis , Renewal theorem , Tauberian theorems

Rights: Copyright © 1976 Institute of Mathematical Statistics

Vol.4 • No. 4 • August, 1976
Back to Top